Potential conflict of interest: None reported.
Parkinsonism and dystonia caused by the illicit use of ephedrone—A longitudinal study†
Version of Record online: 10 SEP 2008
Copyright © 2008 Movement Disorder Society
Volume 23, Issue 15, pages 2224–2231, 15 November 2008
How to Cite
Selikhova, M., Fedoryshyn, L., Matviyenko, Y., Komnatska, I., Kyrylchuk, M., Krolicki, L., Friedman, A., Taylor, A., Jäger, H. R., Lees, A. and Sanotsky, Y. (2008), Parkinsonism and dystonia caused by the illicit use of ephedrone—A longitudinal study. Mov. Disord., 23: 2224–2231. doi: 10.1002/mds.22290
- Issue online: 24 NOV 2008
- Version of Record online: 10 SEP 2008
- Manuscript Accepted: 27 JUL 2008
- Manuscript Revised: 21 JUL 2008
- Manuscript Received: 9 MAY 2008
- Reta Lila Weston Research Institute of Neurological Studies
- Institute of Neurology
- University College London
Additional Supporting Information may be found in the online version of this article.
|mds22290.mpg||12843K||The earlyview shows Segment 1, the illustrative case report described in the manuscript. Four segments will be provided on the supplemental DVD. Segment 1. A 42-year-old man with a spastic hypophonic speech, marked hypomimia, a risus sardonicus, incontinent laughter, severe apraxia of eyelid opening, moderate bradykinesia of his hands, more on the left and tremor in the legs. There were difficulties on attempted foot tapping, rising from a chair, and spontaneous falls backwards with no recovery on the pull test, a cock gait due to dystonia with festination and propulsion.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.